Show simple item record

dc.creatorKim, Yong Sup
dc.creatorRathie, Arjun K.
dc.creatorCvijović, Đurđe
dc.date.accessioned2018-03-01T22:11:12Z
dc.date.available2018-03-01T22:11:12Z
dc.date.issued2012
dc.identifier.issn0895-7177 (print)
dc.identifier.urihttp://vinar.vin.bg.ac.rs/handle/123456789/4630
dc.description.abstractIn this paper we aim to show how one can obtain so far unknown Laplace transforms of three rather general cases of Kummers confluent hypergeometric function F-1(1)(a; b; x) by employing generalizations of Gausss second summation theorem, Baileys summation theorem and Kummers summation theorem obtained earlier by Lavoie, Grondin and Rathie. The results established may be useful in theoretical physics, engineering and mathematics. (C) 2011 Elsevier Ltd. All rights reserved.en
dc.relationinfo:eu-repo/grantAgreement/MESTD/Integrated and Interdisciplinary Research (IIR or III)/45005/RS//
dc.relationinfo:eu-repo/grantAgreement/MESTD/Basic Research (BR or ON)/172015/RS//
dc.relationWonkwang University
dc.rightsopenAccessen
dc.sourceMathematical and Computer Modellingen
dc.subjectKummers function of the first kinden
dc.subjectConfluent hypergeometric functionen
dc.subjectLaplace transformen
dc.subjectBaileys summation theoremen
dc.subjectGausss second summation theoremen
dc.subjectKummers summation theoremen
dc.titleNew Laplace transforms of Kummers confluent hypergeometric functionsen
dc.typearticleen
dcterms.abstractКим, Yонг Суп; Цвијовић Ђурђе; Ратхие, Aрјун К.;
dc.citation.volume55
dc.citation.issue3-4
dc.citation.spage1068
dc.citation.epage1071
dc.identifier.wos000298660000070
dc.identifier.doi10.1016/j.mcm.2011.09.031
dc.citation.rankM21
dc.identifier.scopus2-s2.0-84855205604
dc.identifier.fulltexthttp://vinar.vin.bg.ac.rs//bitstream/id/12926/4626.pdf


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record